# SDR UPS00234211

- Difficulty date: October 17, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED 2 BATTERIES FROM LIGHT ASSY.  INSTALLED AND TESTED EMERGENCY LIGHTS PER MM 33-30-01, TESTED GOOD.
